International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2021, Vol. 6, Issue 1, Part A

A study on complementedness in the subgroup lattices of 2x2 matrices over Z3, Z5 and Z7


Author(s): V Durai Murugan and R Seethalakshmi

Abstract: In this paper, we verify the complementedness in the subgroup lattices of the group of 2x2 matrices over Z3, Z5 and Z7.

Pages: 35-38 | Views: 69 | Downloads: 8

Download Full Article: Click Here
How to cite this article:
V Durai Murugan, R Seethalakshmi. A study on complementedness in the subgroup lattices of 2x2 matrices over Z3, Z5 and Z7. Int J Stat Appl Math 2021;6(1):35-38.
Call for book chapter
International Journal of Statistics and Applied Mathematics